Communications in Mathematical Physics

Remarks on mathematical structure of BRST theories

S. S. Horuzhy and A. V. Voronin

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 123, Number 4 (1989), 677-685.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104178989

Mathematical Reviews number (MathSciNet)
MR1006300

Zentralblatt MATH identifier
0683.47033

Subjects
Primary: 81E05
Secondary: 46N05 47B50: Operators on spaces with an indefinite metric [See also 46C50] 47D45 58F05

Citation

Horuzhy, S. S.; Voronin, A. V. Remarks on mathematical structure of BRST theories. Communications in Mathematical Physics 123 (1989), no. 4, 677--685. http://projecteuclid.org/euclid.cmp/1104178989.


Export citation